# SDR GTIA201902113152

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 45,093 hours, 20,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB APPROX 12000 F/A REPORTED FOWL SMELLED IN CABIN ISOLATED PACK 2 SMELL DISSIPATED.-PERFORMED TSM 05-50-00-810-831 AND RUN ENGINES TO ISOLATE PACKS NO CABIN ODORS NOTED A/C OK FOR SERVICE
